# SDR ABXA9600496

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL PRESSURE LIGHT ILLUMINATED DURING CRUISE.  THE OIL TEMPERATURE INDICATED 125 DEGREES CELSIUS AND BEGAN TO INCREASE WHILE THE OIL PRESSURE AND OIL QUANTITY INDICATIONS WERE NORMAL.  SHUTDOWN THE NR 3 ENGINE AT 0203Z AND THE ENGINE WINDMILLED AT 26 PERCENT N1 AND 40 PERCENT N2 WHILE MAINTAINING AN OIL PRESSURE OF 24 PSI.  REPLACED THE NR 3 ENGINE IAW ABX WORK CARD J7002.
